Blow-up of oriented boundaries
Rendiconti del Seminario Matematico della Università di Padova, Volume 103 (2000), pp. 211-232.
@article{RSMUP_2000__103__211_0,
     author = {Leonardi, Gian Paolo},
     title = {Blow-up of oriented boundaries},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     pages = {211--232},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {103},
     year = {2000},
     mrnumber = {1789540},
     zbl = {0977.49030},
     language = {en},
     url = {http://www.numdam.org/item/RSMUP_2000__103__211_0/}
}
TY  - JOUR
AU  - Leonardi, Gian Paolo
TI  - Blow-up of oriented boundaries
JO  - Rendiconti del Seminario Matematico della Università di Padova
PY  - 2000
SP  - 211
EP  - 232
VL  - 103
PB  - Seminario Matematico of the University of Padua
UR  - http://www.numdam.org/item/RSMUP_2000__103__211_0/
LA  - en
ID  - RSMUP_2000__103__211_0
ER  - 
%0 Journal Article
%A Leonardi, Gian Paolo
%T Blow-up of oriented boundaries
%J Rendiconti del Seminario Matematico della Università di Padova
%D 2000
%P 211-232
%V 103
%I Seminario Matematico of the University of Padua
%U http://www.numdam.org/item/RSMUP_2000__103__211_0/
%G en
%F RSMUP_2000__103__211_0
Leonardi, Gian Paolo. Blow-up of oriented boundaries. Rendiconti del Seminario Matematico della Università di Padova, Volume 103 (2000), pp. 211-232. http://www.numdam.org/item/RSMUP_2000__103__211_0/

[1] F. Almgren, Minimal surfaces: tangent cones, singularities and topological types, Proceedings of the International Congress of Mathematicians (Helsinki, 1978), pp. 767-770. | MR | Zbl

[2] L. Ambrosio, Corso introduttivo alla Teoria Geometrica della Misura ed alle superfici minime, Scuola Norm. Sup., Pisa, 1997. | MR | Zbl

[3] L. Ambrosio - E. Paolini, Partial regularity for quasi minimizers of perimeter, To appear. | MR | Zbl

[4] E. Barozzi - E. Gonzalez - I. Tamanini, The mean curvature of a set of finite perimeter, Proc. A.M.S., 99 (1987), pp. 313-316. | MR

[5] E. De Giorgi, Su una teoria generale della misura (r-1)-dimensionale in uno spazio ad r dimensioni, Annali di Mat. Pura e Appl., (4) 36 (1954), pp. 191-213. | MR | Zbl

[6] E. De GIORGI - F. COLOMBINI - L. PICCININI, Frontiere orientate di misura minima e questioni collegate, Scuola Norm. Sup. Pisa, (1972). | MR | Zbl

[7] E. Giusti, Minimal surfaces and functions of bounded variation, Birkhäuser, Boston-Basel- Stuttgart, 1984. | MR | Zbl

[8] E. Gonzalez - U. Massari - M. Miranda, On minimal cones, Appl. Anal., special issue (1997). | MR | Zbl

[9] E. Gonzalez - U. Massari - I. Tamanini, Boundaries of prescribed mean curvature, Rend. Mat Acc. Lincei, 4 (1993), pp. 197-206. | MR | Zbl

[10] G.P. Leonardi, PhD thesis, University of Trento, 1998.

[11] U. Massari, Esistenza e regolarità delle ipersuperfici di curvatura media assegnata in Rn, Arch. Rat. Mech. Analysis, 55 (1974), pp. 357-382. | MR | Zbl

[12] U. Massari, Frontiere orientate di curvatura media assegnata in Lp, Rend. Sem. Mat. Univ. Padova, 53 (1975), pp. 37-52. | Numdam | MR | Zbl

[13] U. Massari - M. Miranda, Minimal surfaces of codimension one, Notas de Matematica, North Holland, Amsterdam, 1984. | MR | Zbl

[14] U. Massari - I. Tamanini, On the finiteness of optimal partitions, Ann. Univ. Ferrara, 39 (1994), pp. 167-185. | MR | Zbl

[15] L. Simon, Lectures on Geometric Measure Theory, vol. 3, Proceeding of the Center for Mathematical Analysis, Australian National University, 1983. | MR | Zbl

[16] I. Tamanini, Boundaries of Caccioppoli sets with Hölder-continuous normal vector, J. Reine Angew. Math., 334 (1982), pp. 27-39. | MR | Zbl

[17] I. Tamanini, Regularity results for almost minimal oriented hypersurfaces in Rn, Quaderni del Dipartimento di Matematica, Univ. Lecce, 1 (1984).